# SDR TWAA0006201

- Difficulty date: April 21, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49379
- Aircraft time: 34,229 hours, 20,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CABIN EGRESS LIGHTS WERE INOPERATIVE.  CLEANED MOISTURE FROM EGRESS LIGHT TRACK.  CHECK-C 8-3-99 STL.
